Alright, I take Vyvanse sparingly to study and I've noticed that my skin gets blotchy and red. There's an overall blah look to my skin, though it's nothing like the symptoms you've described. The only way to see if it's the Vyvanse is to stop taking it for a few days and assess for a change in your symptoms. Only discontinue the Vyvanse and nothing else. It's like in a experiment. You can only change one variable at a time to know for certain if that variable is causing your symptoms.
I have very sensitive skin and things like sugar and caffeine will give me a blotchy appearance, so I wasn't surprised to see that Vyvanse has this type of effect. You may need to try another ADD medication. I firmly believe that all of these types of medications are horrible for your health, so eliminating them altogether may be in your best interest anyway. Your symptoms are not worth the benefits of this drug.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.